MAUDE Adverse Event Report: GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR

GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Model Number 3.2
Medical Device Problem Codes Computer Software Problem (1112); Incorrect Software Programming Calculations (1495); Application Program Problem (2880)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
Glytec discovered a software error in the glucommander application that affected basal dosing recommendations when edited using twice daily dosing.After the edit is performed the basal dose recommendation adjusts incorrectly.There is no indication that the product caused or contributed to an adverse event.

Brand Name
GLUCOMMANDER
Common Device Name
PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Manufacturer (Section D)
GLYTEC, LLC
770 pelham road, suite 210
greenville SC 29615
MDR Report Key5967144
Report Number3005853093-2016-00002
Device Sequence Number11141693
Product Code BTY
UDI-Device Identifier00860057000305
UDI-Public(01)00860057000305(10)3.2
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K113853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1